Did a treatment of 10 mg accutane, 3 times wkly for 1month.I had finished treatment a month ago when i realised some of my pimples where back, so took I took a single 10 mg dose the week I think I became pregnant!I'm 5'5' 119llb 20%bodyfat,is my pregnancy ok? Ps-The dermatologist knew i had just stopped taking the pill and simply advised my of the side effect knowing that I did a pregnancy test before starting treatment by my own initiative!i only had mild acne due to no longer being on the pill
Accutane While Pregnant?
Doctor Answers (1)
Accutane while pregnant
Accutane and pregnancy do not mix. You should not be taking Accutane for that short of time, it's improper dosing, and you should not take it unless you have two forms of birth control as a female of child bearing potential. The FDA states that females shouldn't get pregnant for a minimum of a month after taking their final pill. Since you only took 1 10mg pill I would think you and your fetus would be just fine, but per the FDA and iPledge and everything else about the drug, pregnancy and Accutane do not mix and you and your doctor need to discuss what options are best.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.